MAUDE Adverse Event Report: DEPUY MITEK LLC US INTRAFIX PEEK TP SCR 8-10MMX30MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US INTRAFIX PEEK TP SCR 8-10MMX30MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 254654
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.Investigation summary: the complaint indicates that the device was discarded and will not be available for evaluation.A photograph of the patient¿s knee was provided, and it shows the proximal end of the screw is protruding through the skin.It has backed out of the bone hole.No additional information was provided that would help us to determine the cause of his failure.This complaint can be confirmed.A manufacturing record evaluation was performed on 4-16-2019 for the part-lot number combination, and no non-conformances were identified.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.A device history record (dhr) review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident; therefore, there is no evidence of manufacturing anomalies on the paperwork reviewed.A non-conformance search was performed and no non-conformances were identified for the part/lot number combination.(b)(4).
 
Event or Problem Description
This is report 2 of 2 for the same event.It was reported by the sales rep via phone that on (b)(6) 2018, the patient underwent the first acl reconstruction procedure with the intrafix sheath and screw.After approximately five months post-opt, the patient noticed redness and a pin-hole opening around the procedure site.The sales rep stated that the screw was visibility pushing against the skin.The patient went back for a revision procedure on (b)(6) 2019 to have the sheath and the screw removed.The sales rep stated that while removing the implants from the patient, there was no infection noticed.The sales rep stated that no replacement implants were inserted into the patient during this procedure.The implants were discarded by the customer.There was patient involvement reported.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
INTRAFIX PEEK TP SCR 8-10MMX30MM
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8577894
Report Number1221934-2019-56988
Device Sequence Number11159713
Product Code MAI
UDI-Device Identifier10886705022403
UDI-Public10886705022403
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue Number254654
Device Lot NumberL882939
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2019
Initial Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;